# SDR UIEA2023040600329

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 2510
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, T/E SUPPORT STRUCTURE ON OUTBOARD AILERON ACTUATOR WITH LEAK( R/R ACTUATOR - PWR CTRL OTBD AILERON & OPS & LEAK CHECK GOOD IAW AMM 27-11-00 )
